# SDR AALA20070106

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS ON LEFT SIDE EXTERNAL OVERWING INOPERATIVE.  REPAIRED LOOSE WIRE FOR EMERGENCY LIGHTS ON LEFT SIDE EXTERNAL OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
